# SDR MALA975937

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Thermal Control
- Part number: ND00752200
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, RIGHT ENGINE INTAKE HEAT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THERMAL CONTROL, RIGHT INTAKE OPS CHECK GOOD.
